PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 51(65), pp. 121--124 (1992)
One case of reduction of nonlinear regression to linear
Z. Ivkovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: An effective procedure to find nonlinear regression $X^*$ of $X=X(\xi_1,\ldots,\xi_M)$ on $\eta_1,\ldots,\eta_N$ in terms of the linear regression coefficients of $\xi_k$ on $\eta_1,\ldots,\eta_N$ is proposed. The variables $\xi_1,\ldots,\xi_M,\eta_1,\ldots,\eta_N$ are Gaussian. Some applications to $N$-ple Markov process are considered too.
Classification (MSC2000): 62J02; 60J25
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts